Matematicheskii Sbornik. Novaya Seriya
General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb. (N.S.), 1983, Volume 120(162), Number 4, Pages 500–504 (Mi msb2143)  

This article is cited in 14 scientific papers (total in 14 papers)

On poles of the $m$th row of a Padé table

S. P. Suetin

Abstract: The connection is considered between the asymptotic behavior of the poles of the $m$th row in the Padé table of a function $f$ and an $m$-meromorphic continuation of it.
Bibliography: 3 titles.

Full text: PDF file (249 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1984, 48:2, 493–497

Bibliographic databases:

UDC: 517.53
MSC: Primary 30D30, 41A21; Secondary 30B40
Received: 13.12.1982

Citation: S. P. Suetin, “On poles of the $m$th row of a Padé table”, Mat. Sb. (N.S.), 120(162):4 (1983), 500–504; Math. USSR-Sb., 48:2 (1984), 493–497

Citation in format AMSBIB
\by S.~P.~Suetin
\paper On poles of the $m$th row of a~Pad\'e table
\jour Mat. Sb. (N.S.)
\yr 1983
\vol 120(162)
\issue 4
\pages 500--504
\jour Math. USSR-Sb.
\yr 1984
\vol 48
\issue 2
\pages 493--497

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Vavilov, V. A. Prokhorov, S. P. Suetin, “The poles of the $m$th row of the Padé table and the singular points of a function”, Math. USSR-Sb., 50:2 (1985), 457–463  mathnet  crossref  mathscinet  zmath  isi
    2. S. P. Suetin, “On an inverse problem for the $m$th row of a Padé table”, Math. USSR-Sb., 52:1 (1985), 231–244  mathnet  crossref  mathscinet  zmath  isi
    3. Lagomasino G. Vavilov V., “Survey on Recent Advances in Inverse Problems of Pade-Approximation Theory”, 1105, 1984, 11–26  mathscinet  zmath  isi
    4. V. I. Buslaev, “Relations for the coefficients, and singular points of a function”, Math. USSR-Sb., 59:2 (1988), 349–377  mathnet  crossref  mathscinet  zmath  isi
    5. Chin L., “On the M-Th Row of the Table of Multipoint Pade Approximations”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1987, no. 3, 50–53  mathscinet  zmath  isi
    6. V. A. Prokhorov, “The poles of Tchebycheff rational approximations and meromorphic extension of functions”, Math. USSR-Sb., 69:2 (1991), 379–391  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. Le ba Kkhan' Chin', “Inverse theorems for multipoint Padé approximants”, Math. USSR-Sb., 71:1 (1992), 149–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. S. P. Suetin, “Padé approximants and efficient analytic continuation of a power series”, Russian Math. Surveys, 57:1 (2002), 43–141  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. Adukov V., “The Uniform Convergence of Subsequences of the Last Intermediate Row of the Pade Table”, J. Approx. Theory, 122:2 (2003), 160–207  crossref  mathscinet  zmath  isi
    10. D. V. Khristoforov, “On Asymptotic Properties of Interpolation Polynomials”, Math. Notes, 83:1 (2008), 116–124  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    11. S. P. Suetin, “Numerical Analysis of Some Characteristics of the Limit Cycle of the Free van der Pol Equation”, Proc. Steklov Inst. Math., 278, suppl. 1 (2012), S1–S54  mathnet  crossref  crossref  isi  elib
    12. A. I. Aptekarev, V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Padé approximants, continued fractions, and orthogonal polynomials”, Russian Math. Surveys, 66:6 (2011), 1049–1131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    13. J. Cacoq, B. Calle Ysern, G. López Lagomasino, “Direct and Inverse Results on Row Sequences of Hermite–Padé Approximants”, Constr Approx, 2013  crossref  mathscinet
    14. G. López Lagomasino, Y. Zaldivar Gerpe, “Inverse Results on Row Sequences of Hermite–Padé Approximation”, Proc. Steklov Inst. Math., 298 (2017), 152–169  mathnet  crossref  crossref  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:225
    Full text:62
    First page:2

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021